# SDR R61A20100257

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N170HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000191
- Aircraft time: 4,901 hours, 3,387 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2008040005
- Condition: Seized
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PACK 2 FAIL DURING LANDING AND THE SMELL OF SMOKE.  CREW DECLARED EMERGENCY AND LANDED AT MCI WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 ACM AND NR 2 HEAT EXCHANGER PER EMB AMM, A/C WAS THEN RELEASED BACK INTO SERVICE.
